# SDR 2ARF201107003

- Difficulty date: July 26, 2011
- Submitted: August 6, 2011
- Operation: Air carrier
- Aircraft: N848SH
- Make and model: Doug DC-9-83
- Aircraft serial: 49848
- Aircraft time: 48,499 hours, 26,821 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Prox Sensor
- Component: Prox Sensor
- Component part number: D143
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED DUE TO THE "ELEC COMP DOOR" LIGHT TURNED ON IN FLIGHT, MX REPAIRED WIRING ON PROXIMITY SENSOR, D1-43 IAW WDM 52-71-00 AND PERFORMED A PSU TEST IAW AMM 32-60-05 ALL CORRECT. OVERWEIGHT INSP WAS NOT NECESSARY DUE TO THE ACFT LANDED WITH 112,000 POUNDS AND THE MAXIMUM IS 139,500 POUNDS.
